Tags

Type your tag names separated by a space and hit enter

[Anti-N-methyl-D-aspartate receptor encephalitis associated with ovarian teratoma: Description of a case and anesthetic implications].
Rev Esp Anestesiol Reanim. 2015 Oct; 62(8):468-71.RE

Abstract

N-methyl-D-aspartate receptor encephalitis is an autoimmune encephalitis relationated or not with a neoplasm. Although its incidence is unknown, probably remains underdiagnosed. Epidemiological studies place it as the second cause of immune-mediated encephalitis and the first in patients aged less of 30 years. It shows neuropsychiatric symptoms and autonomic instability. After diagnosis, based on the detection of antibodies in serum or cerebrospinal fluid, an occult malignancy must be investigated. While increasing number of cases have been diagnosed and the important role of this receptor in general anesthesia mechanisms, the interaction of the disease with anesthetic agents and perioperative stress is unknown. We describe the case of a patient with encephalitis associated to ovarian teratoma that underwent gynaecological laparoscopy.

Authors+Show Affiliations

Servicio de Anestesiología, Reanimación y Tratamiento del Dolor, Complejo Hospitalario de Navarra, Pamplona, Navarra, España. Electronic address: aartetxa@cfnavarra.es.Servicio de Anestesiología, Reanimación y Tratamiento del Dolor, Complejo Hospitalario de Navarra, Pamplona, Navarra, España.Servicio de Anestesiología, Reanimación y Tratamiento del Dolor, Complejo Hospitalario de Navarra, Pamplona, Navarra, España.Servicio de Anestesiología, Reanimación y Tratamiento del Dolor, Complejo Hospitalario de Navarra, Pamplona, Navarra, España.Servicio de Anestesiología, Reanimación y Tratamiento del Dolor, Complejo Hospitalario de Navarra, Pamplona, Navarra, España.Servicio de Anestesiología, Reanimación y Tratamiento del Dolor, Complejo Hospitalario de Navarra, Pamplona, Navarra, España.

Pub Type(s)

Case Reports
Journal Article

Language

spa

PubMed ID

25804681

Citation

Arteche Andrés, M A., et al. "[Anti-N-methyl-D-aspartate Receptor Encephalitis Associated With Ovarian Teratoma: Description of a Case and Anesthetic Implications]." Revista Espanola De Anestesiologia Y Reanimacion, vol. 62, no. 8, 2015, pp. 468-71.
Arteche Andrés MA, Zugasti Echarte O, de Carlos Errea J, et al. [Anti-N-methyl-D-aspartate receptor encephalitis associated with ovarian teratoma: Description of a case and anesthetic implications]. Rev Esp Anestesiol Reanim. 2015;62(8):468-71.
Arteche Andrés, M. A., Zugasti Echarte, O., de Carlos Errea, J., Pérez Rodríguez, M., Leyún Pérez de Zabalza, R., & Azcona Calahorra, M. A. (2015). [Anti-N-methyl-D-aspartate receptor encephalitis associated with ovarian teratoma: Description of a case and anesthetic implications]. Revista Espanola De Anestesiologia Y Reanimacion, 62(8), 468-71. https://doi.org/10.1016/j.redar.2015.01.001
Arteche Andrés MA, et al. [Anti-N-methyl-D-aspartate Receptor Encephalitis Associated With Ovarian Teratoma: Description of a Case and Anesthetic Implications]. Rev Esp Anestesiol Reanim. 2015;62(8):468-71. PubMed PMID: 25804681.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Anti-N-methyl-D-aspartate receptor encephalitis associated with ovarian teratoma: Description of a case and anesthetic implications]. AU - Arteche Andrés,M A, AU - Zugasti Echarte,O, AU - de Carlos Errea,J, AU - Pérez Rodríguez,M, AU - Leyún Pérez de Zabalza,R, AU - Azcona Calahorra,M A, Y1 - 2015/03/21/ PY - 2014/09/16/received PY - 2014/12/06/revised PY - 2015/01/05/accepted PY - 2015/3/26/entrez PY - 2015/3/26/pubmed PY - 2017/4/30/medline KW - Anestesia KW - Anesthesia KW - Anticuerpos antirreceptor N-metil-D-aspartato KW - Encefalitis KW - Encephalitis KW - N-methyl-D-aspartate receptor antibodies KW - Ovarian teratoma KW - Teratoma ovárico SP - 468 EP - 71 JF - Revista espanola de anestesiologia y reanimacion JO - Rev Esp Anestesiol Reanim VL - 62 IS - 8 N2 - N-methyl-D-aspartate receptor encephalitis is an autoimmune encephalitis relationated or not with a neoplasm. Although its incidence is unknown, probably remains underdiagnosed. Epidemiological studies place it as the second cause of immune-mediated encephalitis and the first in patients aged less of 30 years. It shows neuropsychiatric symptoms and autonomic instability. After diagnosis, based on the detection of antibodies in serum or cerebrospinal fluid, an occult malignancy must be investigated. While increasing number of cases have been diagnosed and the important role of this receptor in general anesthesia mechanisms, the interaction of the disease with anesthetic agents and perioperative stress is unknown. We describe the case of a patient with encephalitis associated to ovarian teratoma that underwent gynaecological laparoscopy. SN - 2340-3284 UR - https://www.unboundmedicine.com/medline/citation/25804681/[Anti_N_methyl_D_aspartate_receptor_encephalitis_associated_with_ovarian_teratoma:_Description_of_a_case_and_anesthetic_implications]_ L2 - https://linkinghub.elsevier.com/retrieve/pii/S0034-9356(15)00008-0 DB - PRIME DP - Unbound Medicine ER -